# SDR SWAA2021122051002

- Difficulty date: December 7, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 67,505 hours, 40,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS IS MISSING AT O/H BIN BULLNOSE ROW 13DEF ; / [01] INSTALLED NEW LIGHT LENS AT O/H BIN BULLNOSE ROW 13DEF IAW BOEING 737-700 AMM 33-51-03-960-801.; [02] VERIFIED
